# SDR DHLA2008745682

- Difficulty date: November 11, 2008
- Submitted: November 15, 2008
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 73,890 hours, 49,460 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSE FRAME AT BS 1090 HAS DOUBLE DRILLED HOLE OVER STR 8R.  ACCOMPLISHED FRAME REPAIR BETWEEN STR 7R AND 9R PER EO COO-2-53-379-08 DATED 10/24/2008.  REF FAA FORM 8110-3 DATED 11/6/2008 AND EVA B253-00162 FOR REPAIR APPROVAL.  DOCUMENTED ON N/R 2-53.
